S. Bobkov and M. Ledoux, One-dimensional empirical measures, order statistics and Kantorovich transport distances, p.2797936, 2014.

C. Butucea and B. Tsybakov, Sharp optimality in density deconvolution with dominating bias. I. Theory Probab, Appl, vol.52, pp.24-39, 2008.

C. Butucea and B. Tsybakov, Sharp optimality in density deconvolution with dominating bias. II. Theory Probab, Appl, vol.52, pp.237-249, 2008.

C. Caillerie, F. Chazal, J. Dedecker, M. , and B. , Deconvolution for the Wasserstein metric and geometric inference, Electronic Journal of Statistics, vol.5, issue.0, pp.1394-1423, 2011.
DOI : 10.1214/11-EJS646

URL : https://hal.archives-ouvertes.fr/inria-00607806

G. Carlsson, Topology and data, Bulletin of the American Mathematical Society, vol.46, issue.2, pp.255-308, 2009.
DOI : 10.1090/S0273-0979-09-01249-X

R. J. Carroll and P. Hall, Optimal Rates of Convergence for Deconvolving a Density, Journal of the American Statistical Association, vol.74, issue.404, pp.1184-1186, 1988.
DOI : 10.1080/01621459.1988.10478718

F. Chazal, D. Cohen-steiner, and Q. Mérigot, Geometric Inference for Probability Measures, Foundations of Computational Mathematics, vol.40, issue.2, pp.733-751, 2011.
DOI : 10.1007/s10208-011-9098-0

URL : https://hal.archives-ouvertes.fr/hal-00772444

F. Chazal, B. T. Fasy, F. Lecci, B. Michel, A. Rinaldo et al., Subsampling methods for persistent homology. arXiv:1406, 1901.
URL : https://hal.archives-ouvertes.fr/hal-01073073

I. Dattner, A. Goldenshluger, and A. Juditsky, On deconvolution of distribution functions, The Annals of Statistics, vol.39, issue.5, pp.2477-2501, 2011.
DOI : 10.1214/11-AOS907SUPP

URL : https://hal.archives-ouvertes.fr/hal-00976668

J. Dedecker, B. Michel, E. Del-barrio, E. Giné, C. E. Matrán et al., Minimax rates of convergence for Wasserstein deconvolution with supersmooth errors in any dimension, Asymptotics for L 2 functionals of the empirical quantile process, pp.278-291, 1999.
DOI : 10.1016/j.jmva.2013.08.009

URL : https://hal.archives-ouvertes.fr/hal-00794107

A. Delaigle, I. S. Gijbels, M. Scheutzow, and R. Schottstedt, Bootstrap bandwidth selection in kernel density estimation from a contaminated sample Constructive quantization: Approximation by empirical measures Inequalities for the probabilities of large deviations in terms of pseudomoments, MR2053727 [14] Dereich, MR0295417 [16] Fan, J., Global behavior of deconvolution kernel estimates. Statist. Sinica, pp.19-471183, 1971.

J. Fan, On the Optimal Rates of Convergence for Nonparametric Deconvolution Problems, The Annals of Statistics, vol.19, issue.3, pp.1257-1272, 1991.
DOI : 10.1214/aos/1176348248

J. Fan, Adaptively Local One-Dimensional Subproblems with Application to a Deconvolution Problem, The Annals of Statistics, vol.21, issue.2, pp.600-610, 1993.
DOI : 10.1214/aos/1176349139

N. Fournier and A. Guillin, On the rate of convergence in Wasserstein distance of the empirical measure, Probability Theory and Related Fields, vol.22, issue.3-4, 2014.
DOI : 10.1007/s00440-014-0583-7

URL : https://hal.archives-ouvertes.fr/hal-00915365

P. Hall and S. N. Lahiri, Estimation of distributions, moments and quantiles in deconvolution problems, The Annals of Statistics, vol.36, issue.5, pp.2110-2134, 2008.
DOI : 10.1214/07-AOS534

P. Mair, K. Hornik, and J. De-leeuw, Isotone optimization in R: pool-adjacent-violators algorithm (PAVA) and active set methods, J. Stat. Softw, vol.32, issue.5, pp.1-24, 2009.

A. Meister, Deconvolution Problems in Nonparametric Statistics, Lecture Notes in Statistics, vol.193, p.2768576, 2009.
DOI : 10.1007/978-3-540-87557-4

S. T. Rachev, L. A. Rüschendorf, and J. A. Wellner, Mass Transportation Problems, volume II of Probability and Its Applications Weak Convergence and Empirical Processes, p.1385671, 1996.

C. Villani, Optimal Transport: Old and New. Grundlehren Der Mathematischen Wissenschaften, p.2459454, 2008.
DOI : 10.1007/978-3-540-71050-9